Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Uniqueness of Lagrangian self-expanders

Jason D Lotay and André Neves

Geometry & Topology 17 (2013) 2689–2729
Bibliography
1 H Anciaux, Construction of Lagrangian self-similar solutions to the mean curvature flow in n, Geom. Dedicata 120 (2006) 37 MR2252892
2 M Cantor, Sobolev inequalities for Riemannian bundles, from: "Differential geometry, Part 2" (editors S S Chern, R Osserman), Amer. Math. Soc. (1975) 171 MR0380873
3 I Castro, A M Lerma, Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane, Proc. Amer. Math. Soc. 138 (2010) 1821 MR2587467
4 A Chau, J Chen, W He, Entire self-similar solutions to Lagrangian mean curvature flow arXiv:0905.3869
5 K Ecker, Regularity theory for mean curvature flow, 57, Birkhäuser (2004) MR2024995
6 G Huisken, Asymptotic behavior for singularities of the mean curvature flow, J. Differential Geom. 31 (1990) 285 MR1030675
7 T Ilmanen, Singularities of mean curvature flow of surfaces
8 T Ilmanen, Elliptic regularization and partial regularity for motion by mean curvature, Mem. Amer. Math. Soc. 108 (1994) 90 MR1196160
9 D Joyce, Special Lagrangian submanifolds with isolated conical singularities, II : Moduli spaces, Ann. Global Anal. Geom. 25 (2004) 301 MR2054572
10 D Joyce, Y I Lee, M P Tsui, Self-similar solutions and translating solitons for Lagrangian mean curvature flow, J. Differential Geom. 84 (2010) 127 MR2629511
11 N V Krylov, Lectures on elliptic and parabolic equations in Hölder spaces, 12, Amer. Math. Soc. (1996) MR1406091
12 S Lang, Real and functional analysis, 142, Springer (1993) MR1216137
13 Y I Lee, M T Wang, Hamiltonian stationary shrinkers and expanders for Lagrangian mean curvature flows, J. Differential Geom. 83 (2009) 27 MR2545029
14 Y I Lee, M T Wang, Hamiltonian stationary cones and self-similar solutions in higher dimension, Trans. Amer. Math. Soc. 362 (2010) 1491 MR2563738
15 H Nakahara, Some examples of self-similar solutions and translating solitons for mean curvature flow arXiv:1109.3554
16 A Neves, Singularities of Lagrangian mean curvature flow : Zero-Maslov class case, Invent. Math. 168 (2007) 449 MR2299559
17 A Neves, Recent progress on singularities of Lagrangian mean curvature flow, from: "Surveys in geometric analysis and relativity" (editors H L Bray, W P Minicozzi II), Adv. Lect. Math. 20, International Press (2011) 413 MR2906935
18 A Neves, Finite time singularities for Lagrangian mean curvature flow, Ann. of Math. 177 (2013) 1029 MR3034293
19 A Neves, G Tian, Translating solutions to Lagrangian mean curvature flow, Trans. Amer. Math. Soc. 365 (2013) 5655
20 A Cannas da Silva, Lectures on symplectic geometry, 1764, Springer (2001) MR1853077
21 L Simon, Lectures on geometric measure theory, 3, Australian Nat. Univ. Centre Math. Analysis (1983) MR756417
22 R P Thomas, S T Yau, Special Lagrangians, stable bundles and mean curvature flow, Comm. Anal. Geom. 10 (2002) 1075 MR1957663
23 B White, A local regularity theorem for mean curvature flow, Ann. of Math. 161 (2005) 1487 MR2180405